# SDR UPS05444185

- Difficulty date: March 13, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: M/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- STA 1220 LBL 116-118 BELOW FLOOR SUPPORT WEB CRACKED, LENGTH 2 INCHES.  FLOOR SUPPORT WEB REPAIRED AS PER SRM 51-40-02 FIG 1.
